# SDR DXTA2024120401366

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 8,709 hours, 6,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 001876M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHTS TURN ON ANY TIME SWITCH IS IN "ARM" POSITION. CORRECTIVE ACTION; REPLACED BOTH EMERGENCY LIGHT BATTERIES. OPS CHECKED GOOD. NO FURTHER DISCREPANCIES NOTED. REF: EMBÂ·505 AMM 33Â·52Â·01.
